# SDR ASAA2015042411486

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,891 hours, 3,851 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 11518C
- Condition: Failed
- Location: Window Heat
- Part time: 47,116 hours, 27,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT STAYS ON, RAN QRH. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE PER FIM TASK 30-41 TASK 801. FOUND P5-9 L/H SIDE FAULT. REPLACED WINDOW HEAT CONTROL UNIT L/H SIDE (M322) PER FIM 30-41 TASK 813. OPS CHECK GOOD. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
